# SDR CA101006009

- Difficulty date: October 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,259 hours
- Engine: Ge CF348C5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Rt Slat
- Part time: 16,470 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON RT WING L/E ON LANDING WAS REPORTED BY CREW. OUTSIDE CONTRACTOR WAS SEND TO ACFT AND TO MAKE INSP. & CONFIRMED THE DAMAGE ON THE RT SLAT NR 2. FOUND 2 DENTS ON THE L/E,  1 WITH APPROX 5 INCHES ACROSS, 3 INCHES VERTICAL AND .5 INCH DEEP WITH A CREASE ON TOP.  2ND IS INBD AND UP IS 2 INCHES IN WIDTH, 1.5 INCHES VERTICAL AND .0937 DEEP.  REF DEFECT 942382.  ACFT RELEASE UNDER SPECIAL PURPOSE FLIGHT PERMIT FOR REPAIR. WORK STILL IN PROGRESS MX DECISION WAS MADE TO REPLACE THE RT SLAT NR2  PN: CC670-12700-2/01 , SN:15046.
